Autor: Alberto Magreñán
Otros Autores: Ioannis K. Argyros
Título: Extended convergence results for the Newton–Kantorovich iteration
Tipo Medio : Revista JCR
Editor/Organizador: Journal of Computational and Applied Mathematics
Fecha Publicación: 2015-08-03
Idioma: Inglés
Ciudad: Amsterdam
Pais: Países Bajos
URL: http://www.sciencedirect.com/science/article/pii/S037704271500148X
Citación: Argyros, I. .K. & Magreñán, A. .A. (2015). Extended convergence results for the Newton–Kantorovich iteration. Journal of computational and Applied Mathematics, 286(1), 54-67